# SDR 97ZZZX4566

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Goodrich Aerostructures Service Center - Asia Pte, repair station R4JY276N
- Aircraft: B162
- Make and model: Boeing 747*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track Beam
- Part number: 315T440328
- Condition: Excess Wear
- Location: Thrust Reverser
- Component: 315T4014112A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER REPORTS AN INCREASE OF BOEING 747 PW4000 SERIES ENGINE THRUST REVERSER, LOWER TRACK BEAM EXCESS WEAR.  THE WEAR WAS FOUND ALONG THE AUXILIARY TRACK.
